Thanks for the reply!
I've been playing with varying doses of nortriptyline for the last eight months with varying degrees of success. The syncope completely disappeared, and rather than hemipalegia (one sided paralysis) I tend to deal with hemiparesis (one sided weakness) combine with change in sensation. For a while the vertigo was much improved, but the classic migraine components (headache, nausea and photo/phonosensitivity), which were virtually non-existant prior to the meds have gotten worse. And the side effects (tachycardia, night terrors and dysrhythmias) are getting to a point where I am not sure they are any safer, or healthier than the migraines.
I got a perscription for Topomax that I am supposed to start tonight. I am anxious about taking it as I have heard all kinds of horror stories from people on these forums and others as well, but I know that everyone responds to medications differently than others so I am going to give it the benifit of the doubt and trust my physician.
Wishing you all the best with the amitriptyline, or whatever you're trying now!